Non-additive Lie centralizer of strictly upper triangular matrices

DSpace/Manakin Repository

español português english

Non-additive Lie centralizer of strictly upper triangular matrices

Show simple item record

dc.contributor.author Ahmed, Driss Aiat Hadj
dc.date.accessioned 2019-11-13T08:36:53Z
dc.date.available 2019-11-13T08:36:53Z
dc.date.issued 2019
dc.identifier.uri http://hdl.handle.net/10662/9983
dc.description.abstract Let ℱ be a field of zero characteristic, let Nn(ℱ) denote the algebra of n X n strictly upper triangular matrices with entries in ℱ, and let ƒ : Nₙ(ℱ) → Nₙ(ℱ) be a non-additive Lie centralizer of Nₙ(ℱ), that is, a map satisfying that ƒ([X; Y ]) = [ƒ(X); Y ] for all X; Y ∈ Nₙ(ℱ). We prove that ƒ(X) = ⋋ X + ƞ (X) where ⋋ ∈ ℱ and ƞ is a map from Nₙ(ℱ) into its center Ƶ (Nₙ(F)) satisfying that ƞ([X; Y ]) = 0 for every X; Y in Nₙ(ℱ). es_ES
dc.format.extent 7 p. es_ES
dc.format.mimetype application/pdf en_US
dc.language.iso eng es_ES
dc.publisher Universidad de Extremadura es_ES
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 International *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Lie centralizer es_ES
dc.subject Strictly upper triangular matrices es_ES
dc.subject Commuting map es_ES
dc.subject Centralizador de Lie es_ES
dc.subject Matrices triangulares estrictamente superiores es_ES
dc.subject Mapa de conmutación es_ES
dc.title Non-additive Lie centralizer of strictly upper triangular matrices es_ES
dc.type article es_ES
dc.description.version peerReviewed es_ES
europeana.type TEXT en_US
dc.rights.accessRights openAccess es_ES
dc.subject.unesco 1201.09 Álgebra de Lie es_ES
dc.subject.unesco 1206.10 Matrices es_ES
europeana.dataProvider Universidad de Extremadura. España es_ES
dc.identifier.bibliographicCitation AHMED, D. Aiat Hadj. (2019). Non-additive Lie centralizer of strictly upper triangular matrices. Extracta Mathematicae 34 (1), 77-83. E-ISSN 2605-5686 es_ES
dc.type.version publishedVersion es_ES
dc.relation.publisherversion https://doi.org/10.17398/2605-5686.34.1.77 es_ES
dc.identifier.doi 10.17398/2605-5686.34.1.77
dc.identifier.publicationtitle Extracta Mathematicae es_ES
dc.identifier.publicationissue 1 es_ES
dc.identifier.publicationfirstpage 77 es_ES
dc.identifier.publicationlastpage 83 es_ES
dc.identifier.publicationvolume 34 es_ES
dc.identifier.e-issn 2605-5686


Files in this item

Files Size Format View
2605-5686_34_1_77.pdf 285.2Kb PDF Thumbnail

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 International Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 International

Search DSpace


Browse

My Account

Statistics

Help

Redes sociales